# SDR SWAA2014092432257

- Difficulty date: September 24, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 26,656 hours, 12,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701001
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER LIGHTS FAILED CAPACITY CHECK AT ROW 16.  R & R BATTERY PACK IAW AMM.
